# SDR SWIA202157686

- Difficulty date: March 25, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23R IS CORRODED FROM F.S.280.00 TO F.S. 295     (C-CHECK RO 4/21/2021)    STRINGER 23R FROM FS 280.00 TO FS 333.00 REPLACED AS PER CRJ 700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, DRAWING SH670-31630 REV NC AND MHIRJ REO 670-53-21-1992 REV -- DATED 2021-03-29. COMPLIED WITH TASKCARD 51-900-1002-SKY AND M-337, PRESSURE CHECK GOOD.
